| Catalog Number |
3910-500-391 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the eyelets broke.The eyelet came out again on one, the eyelet broke on the other and only the thread came out.The broken pieces potentially remained in the patient.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Additional Manufacturer Narrative
Alleged failure: the eyelets broke, the thread didn't hold.The eyelet came out again on one, the eyelet broke on the other and only the thread came out.Replacement was available.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root causes could be: 1) excessive force or leveraging of the anchor against the bone, 2) user fully seats eyelet anchor onto inserter which eliminates interference fit, 3) inadequate assessment of bone quality, pilot hole not prepared.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description